# SDR EIAA970166

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 960
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HKG - DURNG C5/D CHECK INSPECTION, DISCOVERED MID FRAME CRACKED AT BS 960 STRINGER 5L.  REPAIRS ACCOMPLISHED IAW SRM 53-10-04 FIGURE 357-57-2224, REPAIRED.  (M)
